# SDR DALA2022071104820

- Difficulty date: July 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N808DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31920
- Aircraft time: 28,577 hours, 10,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8694591) DURING INSPECTION FOUND FIRST CLASS AISLE EMER LIGHTS INOP. REMOVED AND REPLACED FWD EMER LIGHT BATTERY. IAW B737 AMM 33-51. OPS CHK GOOD.
